# SDR SWIA200414310

- Difficulty date: December 24, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 41,760 hours, 51,119 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207611
- Part serial: 120025R
- Condition: Faulty
- Location: Cockpit
- Part time: 3,748 hours, 5,465 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHEN FLAP LEVER WAS MOVED, CONTROL FAULT MESSAGE.  REMOVED AND REPLACED FLAP SELECTOR IAW EMB MM 22-50-01.  OPERATIONAL CHECK GOOD.
